# SDR SWAA095746

- Difficulty date: September 3, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 19,703 hours, 11,446 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2, FOUND R1 DOOR EMERGENCY EVAC SLIDE OUT OF ADJUST.  ADJUSTED SLIDE PER MM.
